# SDR CKSA96013

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6807
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: BMS65413015
- Condition: Cracked
- Location: Rt Nr 5 Flap
- Part time: 73,431 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSC - DURING 'C-4' CHECK INSPECTION FOUND RT NR 5 FLAP TRACK INBOARD RETAINER BOLT BARREL NUT SUPPORT BRACKET CRACKED FORWARD AUXILIARY SPAR.  REMOVED AND REPLACED FITTING IAW 727 SRM 51-10-1 AND SRM 51-30-2.  FABRICATED PER BOEING DRAWING 65-41301 AND 8110-3, SO-982.  (X)
